# SDR CA141217018

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 5,250 hours
- Engine: Ge CF343B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Transmitter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT TASK AMM 27-34-07-000-801. UPON REMOVAL OF THE TRANSMITTER, WE NOTICED A ROLL PIN/STOP WAS BENT, AND HAD INDICATIONS OF CONTACT WITH ANOTHER STOP PIN.  WITH THE UNIT PROPERLY INSTALLED, THERE IS NO INDICATION THAT THESE PINS SHOULD BE MAKING CONTACT.   THE BOLT ENTERING FROM THE TOP, AND NUT/WASHER ON THE BOTTOM.  CAMP TRACKING INDICATES THIS TRANSMITTER IS ORIGINAL TO THE AC, DATING JAN 2003, THE MONTH OF MANUFACTURE FOR THE AIRCRAFT.  BOMBARDIER FSR HAS BEEN NOTIFIED.  WAS ADVISED THE WAY IT IS INSTALLED ON THE AIRCRAFT IS USUALLY CORRECT THOUGH THEY WILL BE CARRYING OUT ADDITIONAL RESEARCH AND ADVISE.
